# SDR FDEA201004071092

- Difficulty date: April 7, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 58,158 hours, 20,689 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 221CH54RB
- Condition: Loose
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 2210501547
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON INITIAL T/O AT 50KTS THE NR 1 REV LIGHT  ILLUMINATED, WE REJECTED THE TAKEOFF. AS SOON AS  POWER WAS REDUCED THE LIGHT WENT OUT. TAXI'D BACK  TO RWY FOR T/O AND AT POWER UP THE NR 1 THRUST REV LIGHT  ILLUMINATED AGAIN AND T/O WAS REJECTED.  THIS IS A  REPEAT WRITE-UP.  WAS ABLE TO DUPLICATE FAULT ON GROUND. FOUND RIGHT STOW SWITCH KEY WASHER STRIPPED ALLOWING SWITCH TO ROTATE, SHAKING SWITCH CAUSED REVERSE  LIGHT TO ILLUMINATE. NEW SWITCH ARRIVED HRL WITHOUT WASHER AND NUTS.NEED  KEYED WASHER.DEACTIVATED THRUST REVERSER PER MEL 78-30-01-C.ITEM REMAINS DEFFERED.   REMOVED AND REPLACED RIGHT HAND T/R DEPLOY SWITCH PER M.M. 78-31-18-4, RIG AND OPS CHECK NORMAL. A/C  OK FOR SERVICE.
